# SDR MALA965082

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC719B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 3329 - ON DEPARTURE FROM TOL, THE NOSE GEAR INTRANSIT LIGHT DID NOT ILLUMINATE UPON RETRACTION.  AIRCRAFT CONTINUED TO DTW AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE UPLOCK SWITCH TO BE STICKING.  SWITCH WAS CLEANED AND LUBED AND GEAR SWINGS WERE COMPLETED.  ALL CHECKS WERE GOOD.  (M)
